FROM REYATAZ TO PREZISTA
Jun 24, 2012
HELLO DOCTOR ,
I AM TAKING PREZISTA FOR ABOUT 3 MONTHS NOW, I SWITCHED FROM REYATAZ TO PREZISTA, BUT HERE IS MY QUESTION. I FEEL STOMACH DISCOMFORT, I GET MORE HEADACHES THAN EVER BEFORE AND MY LAST MENSTRUATION LAST LONGER . IS THIS NORMAL? DOES PREZISTA IS THE MAIN REASON FOR THIS OR IS THE HIV VIRUS ITSELF? THANKS IN ADVANCE!!!
Response from Dr. Young
It's not clear from what you've posted what the cause of your new symptoms are, but any new symptom after a medication switch naturally raises the possibility of a medication side effect or unexpected drug-drug interaction.
I'd suggest speaking to your pharmacist or health care provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Open Mouth Kissing?
- Chances Of Catching HIV From Anal Sex With Condom
- Chances Of Getting HIV From Vaginal Sex Without Condom
- How Long Do I Wait To Get Tested After Getting A Tattoo?
- What Are The Chances Of Getting AIDS From Sucking Penis?
- Is Black Spots A Symptom Of Acute HIV Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.